# SDR P5CA2019083000175

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 16,165 hours, 3,879 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR AFT CARGO DET 2.   CHECKED AND CLEANED SMOKE DETECTOR HOLES. PERFORMED OPERATIONAL TEST, CONDITION CHECKS NORMAL IAW AMM 26-16-00.
